Similarity to contraction and asymptotics of a class of infinite-dimensional discrete-time systems.
Yamé, Joseph J.
Mathematical Problems in Engineering, Tome 2005 (2005), p. 87-99 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
DOI : https://doi.org/10.1155/MPE.2005.87
EUDML-ID : urn:eudml:doc:54329
@article{02208255,
     title = {Similarity to contraction and asymptotics of a class of infinite-dimensional discrete-time systems.},
     journal = {Mathematical Problems in Engineering},
     volume = {2005},
     year = {2005},
     pages = {87-99},
     doi = {10.1155/MPE.2005.87},
     zbl = {1140.93424},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02208255}
}
Yamé, Joseph J. Similarity to contraction and asymptotics of a class of infinite-dimensional discrete-time systems.. Mathematical Problems in Engineering, Tome 2005 (2005) pp. 87-99. doi : 10.1155/MPE.2005.87. http://gdmltest.u-ga.fr/item/02208255/